Express checkout with PayPal

Gaviscon Double Action Liquid Sachets Gaviscon Double Action Liquid Sachets Gaviscon Double Action Liquid Sachets Gaviscon Double Action Liquid Sachets Gaviscon Double Action Liquid Sachets

Gaviscon Double Action Liquid Sachets

24 x 10ml
£9.69

Please note images are for illustration purposes and may differ from the product(s) you receive.

Gaviscon Double Action Liquid Sachets bring fast, soothing and long-lasting relief from heartburn and indigestion.

Gaviscon Double Action Liquid Sachets

24x10ml


Gaviscon Double Action Liquid Sachets get to work in two different ways…;

1.Neutralising excess stomach acid to help relieve discomfort.

2.Forming a protective barrier over the stomach contents to soothe burning sensation in your chest.


• So, whatever your symptoms of heartburn or indigestion Gaviscon Double Action can help provide fast, soothing relief.

• Gaviscon liquid does not contain sugar or gluten and you can take this product if you are pregnant or breast-feeding.

• For dual relief from heartburn and indigestion.

• Gets to work instantly.

• Lasts up to 2x longer than antacids.

• Suitable for use in pregnancy. Medicines can affect the unborn baby. Always talk to your doctor or pharmacist before taking any medicine in pregnancy.


Dosage: For oral use.

• Adults and children 12 years and over: One to two 10 ml sachets after meals and at bedtime, up to four times a day.

• Children under 12 years: Should only be taken on medical advice. If symptoms persist after 7 days consult your doctor.

• Always read the label


Gaviscon Double Action liquid sachets for heartburn and indigestion. Always read the label. Medicines can affect the unborn baby. Always talk to your doctor or pharmacist before taking any medicine during pregnancy.

UK/CC/0219/0002


Seek relief from the UK's No. 1 selling heartburn and indigestion antacid-alginate brand.*

What is heartburn or reflux?

What is heartburn or reflux?

Heartburn also known as reflux happens when your stomach contents rise back up into your food pipe. The stomach contents are acidic, which can irritate or damage the food pipe lining and cause symptoms.

Don't worry! Heartburn and indigestion are common.

Don't worry! Heartburn and indigestion are common.

Many people have symptoms of either or both of these every week.

What is indigestion?

What is indigestion?

Indigestion is a pain or discomfort in the upper part of your stomach. There is still some uncertainty over the cause, but it may be due to stomach acid coming into contact with the sensitive, protective lining of your digestive system.

These include spicy and fatty foods, caffeine, fruit juices, fizzy drinks and smoking.

Eat every few hours and avoid eating late at night.

Elevate the head of your bed so your upper body is higher than your stomach.

  Comparison image Comparison image Comparison image Comparison image Comparison image
Gaviscon Double Action Liquid Sachets Gaviscon Double Action Tablets Gaviscon Double Action Mixed Berries Flavour Chewable Tablets Gaviscon Double Action Oral Suspension Gaviscon Double Action Oral Suspension
Format Sachets Tablets Tablets Liquid Liquid
Size 12x10ml, 24x10ml 24 Tablets, 48 Tablets 24 Tablets 300ml, 600ml 300ml
Flavour Mint Mint Mixed Berries Mint Aniseed

Warnings

• KEEP OUT OF THE REACH AND SIGHT OF CHILDREN.

• This medicine contains sodium, potassium and calcium. If you have been advised to follow a diet restricted in either of these salts please consult your doctor before taking these salts.

• Do not use this product after the expiry date (month/year).

• Always read the label


Ingredients

Each Sachet (10ml) of Oral Suspension contains 500mg Sodium Alginate, 213mg Sodium. Bicarbonate and 325mg Calcium Carbonate as the Active Ingredients. It also contains Sodium, Calcium, Methyl (E218) and Propyl (E216) Parahydroxybenzoates. See leaflet for further information.

Gaviscon Double Action liquid sachets for heartburn and indigestion. Always read the label. Medicines can affect the unborn baby. Always talk to your doctor or pharmacist before taking any medicine during pregnancy.


Customer Reviews

Gaviscon Double Action Liquid Sachets
5.00 stars

Excellent service!

Ordered and with me in a few days, even with Covid19 problems. Great company.

0 out of 0 people found this useful. Yes No Report abuse

Why shop with YourPharmacy?

Sign up to our newsletter and get the latest deals, exclusive offers, health advice from our online doctor and much more.

* Terms and conditions apply
Get 10% Off